Dynamic Hedging in Incomplete Markets: A Simple Solution

Basak, S and Chabakauri, G (2012) Dynamic Hedging in Incomplete Markets: A Simple Solution. Review of Financial Studies, 25 (6). pp. 1845-1896. ISSN 1465-7368

Full text not available from this repository.
Official URL: http://rfs.oxfordjournals.org/lookup/doi/10.1093/r...
Item Type: Article
Subject Areas: Finance
DOI: 10.1093/rfs/hhs050
Date Deposited: 17 May 2016 12:24
Last Modified: 17 May 2016 12:24
URI: http://lbsresearch.london.edu/id/eprint/464

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric